# SDR AALA20030745

- Difficulty date: July 9, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: A5211060101000
- Condition: Stuck
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL BOS FROM MIA, L1 DOOR STUCK IN ARMED MODE.  REMOVED BURRS AND NICKS FROM GIRT BAR ENGAGEMENT SLIDES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
